zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of homoclinic solutions for a class of second-order Hamiltonian systems. (English) Zbl 1186.34059
Summary: Consider the second-order nonautonomous Hamiltonian systems $$\ddot u(t)-L(t)u(t)+\nabla W(t,u(t))=0$$ where $t\in R$, $u\in R^n$, $L\in C(R,R^{n\times n})$ is a symmetric matrix valued function and $W:R\times R^n$. A new result for the existence of homoclinic orbits is established under a class of new superquadratic conditions. A homoclinic orbit is obtained as a limit of solutions of a certain sequence of boundary-value problems which are obtained by the minimax methods.

MSC:
34C37Homoclinic and heteroclinic solutions of ODE
37J45Periodic, homoclinic and heteroclinic orbits; variational methods, degree-theoretic methods
58E05Abstract critical point theory
WorldCat.org
Full Text: DOI
References:
[1] Alves, C. O.; Carriao, P. C.; Miyagaki, O. H.: Existence of homoclinic orbits for asymptotically periodic system involving Duffing-like equation, Appl. math. Lett. 16, No. 5, 639-642 (2003) · Zbl 1041.37032 · doi:10.1016/S0893-9659(03)00059-4
[2] Bartolo, P.; Benci, V.; Fortunato, D.: Abstract critical point theorems and applications to some nonlinear problems with ”strong” resonance at infinity, Nonlinear anal. 7, No. 9, 981-1012 (1983) · Zbl 0522.58012 · doi:10.1016/0362-546X(83)90115-3
[3] Caldiroli, P.; Montecchiari, P.: Homoclinic orbits for second order Hamiltonian systems with potential changing sign, J. comm. Appl. nonlinear anal. 1, No. 2, 97-129 (1994) · Zbl 0867.70012
[4] Ding, Y.; Girardi, M.: Periodic and homoclinic solutions to a class of Hamiltonian systems with the potentials changing sign, Dynam. systems appl. 2, No. 1, 131-145 (1993) · Zbl 0771.34031
[5] Ding, Y. H.: Existence and multiplicity results for homoclinic solutions to a class of Hamiltonian systems, Nonlinear anal. 25, No. 11, 1095-1113 (1995) · Zbl 0840.34044 · doi:10.1016/0362-546X(94)00229-B
[6] Fei, G. H.: The existence of homoclinic orbits for Hamiltonian systems with the potential changing sign, Chinese ann. Math. ser. A 17, No. 4, 651 (1996) · Zbl 0871.58036
[7] Felmer, P. L.; De, E. A.; Silva, B. E.: Homoclinic and periodic orbits for Hamiltonian systems, Ann. sc. Norm. super. Pisca cl. Sci. (4) 26, No. 2, 285-301 (1998) · Zbl 0919.58026 · numdam:ASNSP_1998_4_26_2_285_0
[8] Korman, P.; Lazer, A. C.: Homoclinic orbits for a class of symmetric Hamiltonian systems, Electron. J. Differential equations 1994, No. 1, 1-10 (1994) · Zbl 0788.34042
[9] Marek, I.; Janczewska, J.: Homoclinic solutions for a class of second order Hamiltonian systems, J. differential equations 219, No. 2, 375-389 (2005) · Zbl 1080.37067 · doi:10.1016/j.jde.2005.06.029
[10] Mawhin, J.; Willem, M.: Critical point theory and Hamiltonian systems, Appl. math. Sci 74 (1989) · Zbl 0676.58017
[11] Omana, W.; Willem, M.: Homoclinic orbits for a class of Hamiltonian systems, Differential integral equations 5, No. 5, 1115-1120 (1992) · Zbl 0759.58018
[12] Qu, Z. Q.; Tang, C. L.: Existence of homoclinic orbits for the second order Hamiltonian systems, J. math. Anal. appl. 291, No. 1, 203-213 (2004) · Zbl 1057.34038 · doi:10.1016/j.jmaa.2003.10.026
[13] Lv, Y.; Tang, C. L.: Existence of even homoclinic orbits for second-order Hamiltonian systems, Nonlinear anal. 67, 2189-2198 (2007) · Zbl 1121.37048 · doi:10.1016/j.na.2006.08.043
[14] Tang, X. H.; Xiao, X. Y.: Homoclinic solutions for a class of second-order Hamiltonian systems, J. math. Anal. appl. 354, 539-549 (2009) · Zbl 1179.37082 · doi:10.1016/j.jmaa.2008.12.052
[15] Rabinowitz, P. H.: Periodic and heteroclinic orbits for a periodic Hamiltonian systems, Ann. inst. H. Poincaré anal. Non linéaire 6, No. 5, 331-346 (1989) · Zbl 0701.58023 · numdam:AIHPC_1989__6_5_331_0
[16] Rabinowitz, P. H.: Homoclinic orbits for a class of Hamiltonian systems, Proc. roy. Soc. Edinburgh sect. A 114, No. 1--2, 33-38 (1990) · Zbl 0705.34054 · doi:10.1017/S0308210500024240
[17] Rabinowitz, P. H.; Tanaka, K.: Some results on connecting orbits for a class of Hamiltonian systems, Math. Z. 206, No. 3, 473-499 (1991) · Zbl 0707.58022 · doi:10.1007/BF02571356
[18] Rabinowitz, P. H.: Minimax methods in critical point theory with applications to differential equations, CBMS regional conference series in mathematics 65 (1986) · Zbl 0609.58002
[19] Tang, X. H.; Xiao, L.: Homoclinic solutions for a class of second-order Hamiltonian systems, Nonlinear anal. 71, 1140-1152 (2009) · Zbl 1185.34056 · doi:10.1016/j.na.2008.11.038
[20] Zhang, S. Q.: Symmetrically homoclinic orbits for symmetric Hamiltonian systems, J. math. Anal. appl. 247, No. 2, 645-652 (2000) · Zbl 0983.37076 · doi:10.1006/jmaa.2000.6839